# SDR FDEA201411094089

- Difficulty date: November 9, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Case
- Part number: A3511315200000
- Condition: Cracked
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT CREW OXYGEN BOTTLE UPPER CARTER HAS CRACK 2 PLACES.  PERFORMED WELD REPAIR IAW EA 6-3510-T0313645 PT 1.  CREW OXYGEN SYS, CREW BOTTLE CASING ASSEMBLY CRACKED.  CLASSIFIED AS MAJOR REPAIR CAT A.
